Show simple item record

dc.contributor.authorFigueiredo, Giovany M. ( Orcid Icon 0000-0003-1697-1592 )
dc.date.accessioned2021-07-19T17:08:17Z
dc.date.available2021-07-19T17:08:17Z
dc.date.issued2006-07-12
dc.identifier.citationFigueiredo, G. M. (2006). Multiplicity of solutions for a class of elliptic systems in ℝN. Electronic Journal of Differential Equations, 2006(76), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13949
dc.description.abstract

This article concerns the multiplicity of solutions for the system of equations

-Δu + V(∊x)u = α|u|α-2 u|v|β,
-Δv + V(∊x)v = β|u|α|v|β-2v

in ℝN, where V is a positive potential. We relate the number of solutions with the topology of the set where V attains its minimum. The results are proved by using minimax theorems and Ljusternik-Schnirelmann theory.

dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectVariational methodsen_US
dc.subjectPalais-Smale conditionen_US
dc.subjectLjusternik-Schnirelmann theoryen_US
dc.titleMultiplicity of solutions for a class of elliptic systems in ℝNen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record